# SDR 9JLA2021120927794

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N249TX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5577
- Aircraft time: 3,978 hours, 2,308 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 600591009
- Part serial: 1514B
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A RIGHT WINDSHIELD CAS MESSAGE IN FLIGHT. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE DUEL CHANNEL TEMP CONTROLLER WAS DEFECTIVE. THE TEMP CONTROLLER WAS REMOVED AND A INSPECTED CONDITION CONTROLLER WAS INSTALLED. OPERATIONAL CHECKS WEE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
